2 weeks post fraxel repair, am left with hyperpigmentation patches around chin area and redness which is seeming darker or not fadin' away!! from what i heard, post fraxel hyperpigmentation is very difficult to treat!! am i right? is it really so?? n if not, what is the treatment? and when can i first start it? can it be now while am still red???? and has anyone been in a similar situation like mine n has been treated? am really frustrated n goin' into real depression, i need help please!
Hyperpigmentation 2 Weeks After Fraxel Repair
Doctor Answers (3)
NIA-24 for Post Laser Hyperpigmentation
I agree with Dr. Weiner. In addition, I have found the use of NIA-24 skin moisturizer very helpful. I hope that your hyperpigmentation clears rapidly.
Postinflammatory Hyperpigmentation (PIH) after laser
PIH (postinflammatory hyperpigmentation) can happen after any resurfacing procedure but is more common in skin which tans in response to sunlight (Fitzpatrick skin types 4, 5, and 6). PIH is temporary and can be treated. Three medications which are most commonly used are a mild steroid cream, hydroquinone 4%, and judicious use of a sunblocking cream which blocks UV-A, UV-B, and UV-C light.
Treating Hyperpigmentation after Laser
Uneveness in pigmentation after Fraxel re:pair (streaking) is very common, and goes away after a few weeks. Darker pigmentation needs to be treated with hydroquinones, usually 4%, but you could go up to 8 or 10%. If your skin can tolerate a rentin A, the comination product Triluma is very good. I had a few cases of hyperpigmentation, mostly in darker skin individuals, which has always gone away very quickly. I have seen others report on Realself that it has been harder to reverse but that's not what I have experienced.
You might also like...
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.